# SDR CALA2013092491401

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER GATE CORROSION FOUND.  R1 DOOR LOWER GATE REPLACED IAW AMM 52-11-01.
